MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number 8900
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned to manufacturer: the tip, device shaft, sensor port and the coefficient values were examined for damage or any irregularities.The wire showed four kinks.The kinks were located 38cm, 124.5cm, 148.5cm and 152.5cm from the tip.There was peeled coating at the 148.5cm location.The tip showed kink damage and stretched coils.The occ handle was connected to the ffr link for signal verification.The signal was present as designed.The sensor port was inspected to verify that the sensor was connected to the fiber optic.It was noticed that the sensor was in the correct location in the sensor port.The wire was gently moved back and forth to see if the sensor would move.The sensor did not move which verifies that the fiber optics were connected to the sensor.The proximal end of the wire was inspected for any fiber optic cracks or damage and that is was polished correctly.The wire end showed no damage.The coefficient values were confirmed to be programmed per document.The sensor port showed no residue of body fluids.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description
Reportable based on analysis completed 11 jun 2020.It was reported that the comet pressure guidewire was not providing a pressure value.There were no patient complications reported.However, returned device analysis revealed peeled coating.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10239701
Report Number2134265-2020-09003
Device Sequence Number19441257
Product Code DXO
UDI-Device Identifier08714729904403
UDI-Public08714729904403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2022
Device Model Number8900
Device Catalogue Number8900
Device Lot Number0025112466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/07/2020
Patient Sequence Number1